RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2014, Volume 50, Issue 1, Pages 98–115 (Mi ppi2134)  

This article is cited in 2 scientific papers (total in 2 papers)

Large Systems

Distribution of $r$-tuples in one class of uniformly distributed sequences over residue rings

O. V. Kamlovskii

Limited Liability Company "Certification Test Center", Moscow, Russia

Abstract: We consider the distribution of $r$-tuples in one class of uniformly distributed linear recurring sequences over residue rings. We establish bounds for the number of occurrences of a given $r$-tuple and prove that these bounds are asymptotically the best possible.

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2014, 50:1, 90–105

Bibliographic databases:

UDC: 621.391.1+519.1
Received: 18.03.2013

Citation: O. V. Kamlovskii, “Distribution of $r$-tuples in one class of uniformly distributed sequences over residue rings”, Probl. Peredachi Inf., 50:1 (2014), 98–115; Problems Inform. Transmission, 50:1 (2014), 90–105

Citation in format AMSBIB
\Bibitem{Kam14}
\by O.~V.~Kamlovskii
\paper Distribution of $r$-tuples in one class of uniformly distributed sequences over residue rings
\jour Probl. Peredachi Inf.
\yr 2014
\vol 50
\issue 1
\pages 98--115
\mathnet{http://mi.mathnet.ru/ppi2134}
\transl
\jour Problems Inform. Transmission
\yr 2014
\vol 50
\issue 1
\pages 90--105
\crossref{https://doi.org/10.1134/S0032946014010062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334517000006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899553544}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2134
  • http://mi.mathnet.ru/eng/ppi/v50/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamlovskii, “Equidistributed sequences over finite fields produced by one class of linear recurring sequences over residue rings”, Problems Inform. Transmission, 50:2 (2014), 171–185  mathnet  crossref  isi  elib
    2. O. V. Kamlovskii, “Koeffitsienty kross-korrelyatsii razryadnykh posledovatelnostei ravnomernykh lineinykh rekurrent nad primarnym koltsom vychetov”, Matem. vopr. kriptogr., 11:1 (2020), 47–62  mathnet  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:180
    Full text:42
    References:19
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020